# SDR USAA990865

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 294.5
- Part time: 30,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 VISUAL INSPECTION, FOUND A AREA OF CORROSION IN CLIPNUT HOLES T-CAP OF FLOORBEAM STATION 294.5, RBL 15-52.  CORROSION LEVEL 2.  REPLACED T-CAP PER SRM 53-10-51 AND SRM 51-40-02.  (M)
